# SDR DALA14027210939

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 65,278 hours, 49,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1436
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE BS 1436.  INSTALLED MISSING FASTENER AS REQUIRED REPLACED DURING LOWER AFT TAILCONE CAP INSTALL REF ER/A 463180, 14MA, REV 0.
